# SDR ASMF201510009

- Difficulty date: August 23, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 34,001 hours, 13,079 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 17099
- Condition: Failed
- Location: Te Flap
- Part time: 34,001 hours, 10,379 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, FLAPS DID NOT EXTEND.  ACFT WAS SENT TO THE HANGAR & MX PERFORMED BITE TO FSEU IAW FIM 27-51 TASK 801 PROCEDURE, SHOWING FAILURE CODE 27-53252 FLAP 3 SKEW, SO THE SENSOR T527 OF FLAP 3 WAS REPLACED IAW FIM 27-59 TASK 803 PROCEDURE, TESTED CORRECT.
